# SDR UIEA2015100200560

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,613 hours, 22,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 3015645
- Part serial: 1396
- Condition: Defective
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EXTERNAL EMER EXIT LIGHT INOPERATIVE, STATION 1250 WING TO BODY FAIRING, STATION 1540 AFT ENTRY DOOR.  R & R LAMP HOLDER ASSEMBLY IAW AMM 33-51-16.
